# SDR SWAA2019061233598

- Difficulty date: May 1, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REMOVABLE LEADING EDGE PANEL HAD A CRACKED RIB (3RD FROM INBOARD).          / R&R RIB IAW SRM & DWG.
